T Nation

Bad Sides with Var?


#1

So I just started my cycle last sunday. 500mg test/400mg EQ/50mg Var (weeks 1-4.) Everything seemed to be going well until day 4, when I woke up with a horrible headache. I dropped my dosage of var to 25mg and the headache went away, however the last couple of days I've had nasua, stomach pain, and I had the shits once.

My appetite has totally been fucked as of today and I feel like ass. At this point I'm thinking of stopping the Var, anyone have any input?

I should add my water intake is close to 2 gallons a day and I'm taking Hawthorne Berry as well. Thanks.


#2

Maybe youre getting sick. Possibly a stomach virus.

Are you stopping the var because you cant train hard right now and don’t want to waste it or because you think the var is making you sick?


#3

You’re likely getting sides from the var. First off congrats bc that means your var is real and that’s always nice. IMO take a really low dose like 20 mgs or so for the next week then gradually bring it up to 50 over 10-12 days and you should not experiance the same sides. Lmk how it goes bro nice cycle there. Where is your ai?


#4

Yeah I mean I was planning on weight training in the AM and training MMA/Thai in the evenings. But I can barely do shit in the gym(IE today), I mean I’m moving weight but I just don’t have my intensity. I was thinking of the plus side as these are sides attributed to VAR, but I dunno.

I know my sources is very well regarded/respected all of it is UG. 25 mg caps. I’ve been burping alot…


#5

sounds like a blood pressure issue.

If you intend to use steroids regularly its worth it to invest 30 or 40 bucks in a home blood pressure sleeve machine.


#6

Hmm… someone suggested it could be Dbol being passed as Var. Would I have these sides on Dbol? My weight isnt up much(1-2 lbs) and my strength hasnt increased much either in this first week.


#7

youd see a noticeable increase in strength with a normal dose of dbol.

A lower dose of dbol passed off as var would be difficult to tell apart, especially if your stacking with test.


#8

Damn this is quite a predicament. At 25mg a day of dbol… hmm. I’ve never used dbol either. I should add that as of today i’ve been ‘on’ for 1 week. So my test/eq hasnt kicked in id imagine. My weight was down 1lb today, it looks like im leaning out a little as well as a little more veinage. I feel alot better today, but I’m still concerned about it being dbol…


#9

At 25mg/d dbol would be giving you noticeable strength increases and water weight. You would not be losing weight on dbol.


#10

Yeah I’m a bit paranoid, so I’m kinda freaking out about this haha. I started around 183 and I was up to 185 now I’m down to 184 today. Strength really hasn’t dramatically increased. Good news is my brother is having similar symptoms and hes not on anything, so I may be in the clear. Aside from lab testing, would there be any other things to look for to determine if it is indeed dbol being passed as var?


#11

Bro I’m pretty sure you have var. I’ve run it many many times and have had the same problem as you. Don’t just start at your dose you intend to use the whole cycle. Ramp up your dose and your sides should lessen. Btw var can give you a feeling of fullness and make you kinda gassy. Then again maybe you have a little bug and are sick…but I’d don’t think so. Also at week 1 you prob won’t be noticing much other then increased vascularity and hardening.


#12

I have to say, thanks for your guys input. I’ll keep running it for a little longer. As you said the only thing I’m noticing is vascularity/pump… not much in the strength department at this point.